Alert archive / New York / High Wind Watches in 2018

High Wind Watch 3, NWS Albany, NY

November 2, 20184 states

NWS Albany, NY issued this high wind watch at Nov 2, 2018, 3:34 AM EDT for 4 states. It took effect at Nov 3, 2018, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 2, 2018, 3:34 AM EDT (07:34 UTC)
In effect from
Nov 3, 2018, 12:00 PM EDT
Expired
Nov 2, 2018, 3:07 PM EDT
In force
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 25 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2018-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2018-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 409 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
409 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

910 
WWUS71 KALY 020734
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
334 AM EDT Fri Nov 2 2018

CTZ001-013-MAZ001-025-NYZ039>041-047>054-058>061-063>066-084-
VTZ013>015-022100-
/O.NEW.KALY.HW.A.0003.181103T1600Z-181104T0000Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
Southern Washington-Bennington-Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, 
Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Hudson Falls, Fort Edward, 
Cambridge, Greenwich, Middle Falls, North Easton, Stamford, 
Bennington, Woodford State Park, Pownal, Stratton, Londonderry, 
Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls
334 AM EDT Fri Nov 2 2018

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

The National Weather Service in Albany has issued a High Wind
Watch, which is in effect from Saturday afternoon through
Saturday evening.

* Locations...The eastern Catskills, Schoharie Valley,
  Helderbergs, mid Hudson Valley, central and eastern Mohawk 
  Valley, Greater Capital Region, Saratoga Region, and the 
  Taconics of east central New York, and all of western New 
  England. 

* Winds...West 20 to 35 mph with gusts up to 60 mph.

* Timing...Saturday afternoon into the early evening. 

* Impacts...The strong winds may potentially bring down trees,
  tree limbs, power lines and poles. Scattered to numerous power
  outages will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
1 follow-up statement
314 
WWUS71 KALY 021907
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
307 PM EDT Fri Nov 2 2018

CTZ001-013-MAZ001-025-NYZ039>041-047>054-058>061-063>066-084-
VTZ013>015-031000-
/O.UPG.KALY.HW.A.0003.181103T1600Z-181104T0000Z/
/O.NEW.KALY.WI.Y.0007.181103T1600Z-181104T0100Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
Southern Washington-Bennington-Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, 
Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, Amenia, Hudson Falls, Fort Edward, 
Cambridge, Greenwich, Middle Falls, North Easton, Stamford, 
Bennington, Woodford State Park, Pownal, Stratton, Londonderry, 
Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls
307 PM EDT Fri Nov 2 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM EDT SATURDAY...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect from noon to 9 PM EDT Saturday. The
High Wind Watch is no longer in effect.

* Locations...All of eastern New York and western New England. 

* Winds...West 20 to 35 mph with gusts up to 50 mph.

* Timing...Saturday afternoon into the early evening.

* Impacts...The strong winds may potentially bring down trees,
  tree limbs, power lines and poles. Scattered power outages will
  be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NYZ032-033-038-042-043-082-083-031000-
/O.NEW.KALY.WI.Y.0007.181103T1600Z-181104T0100Z/
Northern Herkimer-Hamilton-Southern Herkimer-Northern Warren-
Northern Washington-Northern Fulton-Southeast Warren-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Huletts Landing, Whitehall, 
Granville, Caroga Lake, Glens Falls, and West Glens Falls
307 PM EDT Fri Nov 2 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM EDT SATURDAY...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect from noon to 9 PM EDT Saturday.

* Locations...All of eastern New York and western New England. 

* Winds...West 20 to 35 mph with gusts up to 50 mph.

* Timing...Saturday afternoon into the early evening.

* Impacts...The strong winds may potentially bring down trees,
  tree limbs, power lines and poles. Scattered power outages will
  be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this high wind watch went out at Nov 2, 2:04 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Nov 2, 2:04 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Albany NY
204 AM EDT Fri Nov 2 2018

.SYNOPSIS...
A frontal boundary lifting northward across the region
tonight will allow for some rain.  Milder temperatures are expected
on Friday, along with some additional showers and even a
thunderstorm.  Another storm will bring a widespread steady rainfall
for Friday night into Saturday morning, with gusty winds expected
behind the departing storm on Saturday afternoon.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1258 AM EDT...Widespread light rain still occurring
across much of the area, except for the southern Berkshires and
Litchfield Hills where it is mainly dry. Adjusted pops to
account for the cut-off in the rain shield. Eventually a few
showers will move across the SE portion of our area, but
probably not until later tonight. Based on surface observations,
the front is stalled across SE NY and southern New England. It
should start to move back northward into the morning hours. Most
of our area remains on the northern side of this boundary, with
plenty of clouds and a cool northerly flow in place.

As a wave of low pressure develops along the stalled front over
the upper Ohio River valley, the frontal boundary to our south
will start to lift as a warm front through this morning. A
strong southerly low level jet (850 hpa winds over 50 kts) will
allow PWAT values to surge overnight, with values reaching 1.25
to 1.50 inches by late tonight.

As the boundary lifts northward, there looks to be a period of
some rain, especially for the northern half of the area, thanks
to the increasing warm advection and isentropic lift. With the
rising PWATs, some moderate busts of rain are possible,
especially for the southerly facing slopes of high terrain
across the Adirondacks. With the warming southerly flow, temps
look to be steady this evening, but rising later in the
overnight. Temps should start out in the low 40s to low 50s over
most of the area, but will probably rise towards the low 50s to
low 60s by daybreak.

By late tonight, some hi-res CAM models suggest a small, low
topped and fast moving band of heavy showers may be moving from
central NY towards eastern NY. Latest HREF continues to suggest
there could be some small amounts of CAPE in place (generally
about 500 J/kg or less), but this still could be enough to allow
some gusty winds aloft to get pulled down to the surface. This
generally isn't a favored time for strong convection, but
considering the strong low-level jet and surge in PWATs/sfc
dewpoints, can't totally rule out a locally gusty shower into
this morning. SPC has southern parts of the area in a marginal
risk for severe t-storms (even though ltg activity will be very
limited) due to this threat. With the high PWATs, any shower
will also be capable of producing heavy downpours as well.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
As mentioned during the Near Term period for the end of the
overnight hours, we will need to continue to monitor any low
topped convection for early Friday morning as it continues to
track from eastern NY towards western New England for locally
gusty winds and heavy rainfall.

Otherwise, surface low pressure will be tracking from western
New York towards northern New York for during the day on Friday.
There may continue to be some additional showers and perhaps an
embedded thunderstorm, especially during the afternoon, as the
storm's cold front finally moves through the region. With our
region within the warm sector, temps look very mild with mid 50s
to mid 60s across the region. Despite being in the warm sector,
there still will be a lot of clouds around, although there could
be a few breaks during the afternoon hours for the larger valley
areas.

As the cold front crosses the area, it will be stalling out. It
is still somewhat unclear where this occur, whether its over our
far eastern areas or just east across New England. Another wave
of low pressure looks to develop along the stalled boundary, and
lift northward for Friday night into Saturday. This storm will
be rapidly strengthening as it lifts northward. As a result,
another round of steady rainfall looks to occur for late Friday
night into Saturday morning, especially for the southeastern
part of the area. PWATs may not be quite as high for Fri
Night/Sat as the best moisture plume shifts eastward, but some
moderate to locally heavy rainfall will still be possible.

Steady rainfall should be tapering off by Saturday afternoon,
but winds will be picking up a strong pressure gradient develops
in the wake of the departing storm system. Some gusts of 30-50
mph will be possible, especially for western New England, as 3
hr pressure falls off the coast of New England look to reach
8-12 mb. A wind advisory may be needed and will continue to
highlight this threat in the HWO statement. Can't totally rule
out a few lingering showers on Sat aftn/evening (mainly across
the high terrain), but precip looks to be ending.

By Saturday night, winds will quickly be diminishing as the
storm rapidly departs and high pressure builds into the area.
This should allow for clearing skies. Lows will be in the mid
20s to mid 30s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Generally dry weather to start off the extended period, before
another stretch of wet and dreary conditions commences Monday and
continues through at least early Wednesday.

High pressure should translate across the region Sunday, providing
dry conditions. Some clouds could linger in the morning, otherwise
mostly sunny and cool, with highs ranging from the mid 40s to lower
50s. Chilly Sunday night, with mostly clear skies and lows in the
20s and 30s.

For Monday-Tuesday, a possible wave of low pressure drifts north
along or off the eastern seaboard, as strong high pressure builds
across southeast Canada. Clouds should increase, and some spotty
light rain or drizzle may develop Monday afternoon, and continue
Monday night into Tuesday. Depending on the track and strength of
any coastal wave that develops, there could be a steadier rainfall
across portions of the region Monday night into Tuesday. It will
remain chilly, with highs mainly in the 40s to lower 50s Monday, and
lows in the 30s to around 40 Monday night. Slightly warmer for
Tuesday, unless rainfall remains more widespread, with highs in the
upper 40s to mid/upper 50s.

For Tuesday night-Wednesday, another strengthening low pressure
system will track into the Great Lakes region, with a trailing cold
front approaching from the west. This should bring additional rain
or showers to the region, some of which could be moderate to heavy.
Rain or showers may taper off  It will be milder, with lows in the
mid 40s to lower 50s, and early highs Wednesday possibly reaching
the 50s to lower 60s, before falling in the afternoon after the cold
front passes.

Wednesday night-Thursday, seasonably cool conditions expected along
with gusty winds, with the possibility of Lake Effect rain/snow
showers, especially across the southwest Adirondacks, where small
bands of accumulating snow could occur within favored locations
depending on the ultimate orientation of the wind and any resulting
bands. Highs should range from the 30s to lower 40s across higher
elevations, with upper 40s to mid 50s across valley areas. Lows
Wednesday night mainly in the 30s to lower 40s.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The cold front yesterday will lift back northward as a warm
front this morning with a low pressure system moving along it.
The boundary will gradually settle back south/southeast across
the region during the afternoon, as another low pressure system
will move north/northeast from the Mid Atlantic States along it
spreading rain back into the region.

Conditions vary greatly at the TAF sites this morning with
IFR/LIFR conditions at KPSF/KALB, low MVFR at KGFL, and VFR at
KPOU. The trend with the rain moving back in ahead of the warm
will be for widespread LIFR/IFR/low MVFR cigs, and IFR/MVFR
vsbys in the rain until the late morning. Expect mainly IFR/MVFR
conditions to linger through the late morning with some
improvement to MVFR conditions and possibly low VFR conditions
by the afternoon once the initial wave passes. Some isolated to
scattered light rain showers will be around for the afternoon.

The next batch of rain with the wave moving northeast along the
boundary will arrive between 23Z/FRI and 03Z/SAT from south to
north across the TAF sites with flight conditions lowering back
to MVFR/IFR levels.

The winds will be light and variable at less than 5 kts early
this morning, but will increase from the south to southwest at
8-13 kts by 09Z-14Z with some gusts close to 20 kts at KALB. The
south to southwest winds will persist through most of the
afternoon at 5-10 kts in the mid afternoon into the early
evening.

Low level wind shear will continue this morning, as winds
around 2kft AGL become south to southwest and increase to 35-50
kts between 06Z and 15Z, while surface winds remain much
lighter, at times less than 10 kts. The wind shear will decrease
in the late morning, as the LLWS groups were removed at that
time.

Outlook...

Friday Night: High Operational Impact. Definite SHRA...RA.
Saturday: High Operational Impact. Breezy Likely SHRA...RA.
Saturday Night: Low Operational Impact. Breezy NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Chance of RA.
Monday Night: High Operational Impact. Likely SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
No fire weather concerns through the weekend, as a wetting
rainfall is expected tonight through Saturday. RH values will
remain elevated, generally about 60 percent each day. Light
winds this evening will become southerly at 10 to 20 mph for
late tonight into Friday. Winds will switch to the northwest for
Friday night at 5 to 10 mph and become west on Saturday at 10 to
25 mph, with the strongest winds expected in the afternoon
hours.

&&

.HYDROLOGY...
As a frontal boundary lifts northward tonight, some rain is
expected, especially for the Adirondacks. Rainfall may be
locally moderate in intensity. By late tonight into Friday
morning, there could be a line of low topped convection which
tracks eastward across the area. Locally heavy downpours may
accompany any of these showers. Some additional showers are
possible through the day on Friday, before more steady rain
arrives for Friday night into Saturday morning.

Total rainfall through Saturday look to be one to two inches,
with locally up to three inches possible across the higher
elevations. Any of this rain will be capable of producing minor
flooding of urban, poor drainage and low lying areas. Areas
where leaves block drainage will be especially susceptible for
localized flooding. Main stem rivers should see some rises and
some rivers (especially with the Catskills and across western
New England) may reach Action (Caution) Stage, but flooding is
not forecasted at this time. However, any increase in QPF could
allow for a few rivers to reach into minor flood stage for
Saturday.

Behind the storm, dry weather is expected on Sunday, allowing
for river levels to start to recede. However, more rainfall is
expected next week, some of which could be moderate to heavy.
This could result in some hydrologic concerns, so please check
back for details on this as it gets closer in time.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Frugis
NEAR TERM...Frugis/JPV/JLV
SHORT TERM...Frugis
LONG TERM...KL
AVIATION...Wasula
FIRE WEATHER...Frugis
HYDROLOGY...Frugis
Hazardous weather outlook, Nov 1, 4:33 PM EDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Albany NY
433 PM EDT Thu Nov 1 2018

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
433 PM EDT Thu Nov 1 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Tonight.

As a frontal boundary lifts northward across the region tonight,
there will be the potential for isolated thunderstorms to develop
late tonight into early Friday morning. Some of the thunderstorms
may produce strong winds and locally heavy rainfall. The Storm
Prediction Center has placed much of eastern New York from around
the Saratoga Region and Capital District southwest through the
Mohawk Valley and eastern Catskills in a Marginal Risk outlook for
severe storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some isolated thunderstorms will continue to be possible on Friday
morning for areas from the Capital Region and southern Vermont on
southward. Locally heavy rainfall and gusty winds will be possible
within any isolated thunderstorms.

Rain, moderate to heavy at times, will occur into Saturday. The
rainfall will come in two surges, the first tonight into early
Friday, and the second Friday night into Saturday. By the time the
rain tapers off Saturday afternoon, 1 to 2 inches of rain is
expected, with locally up to 3 inches across the high terrain.

The amount and intensity of the rainfall may be be enough to produce
ponding of water on roadways, especially where storm drains are
clogged with fallen leaves. In addition, flooding of poorly drained
low lying areas and isolated flash flooding will be possible,
especially within any isolated thunderstorms.

Runoff from the rainfall is expected to cause rises on main stem
rivers. If rainfall is higher than currently anticipated, a few
rivers could reach minor flood stage. If confidence increases that
the rain may cause widespread flooding, then a flood watch would be
issued for part of the area. Rivers should generally crest on
Saturday.

As a storm system strengthens over New England on Saturday, strong
west-northwest winds are possible Saturday afternoon into Saturday
evening. At this time wind gusts of 30 to 45 mph are expected. If
conditions for stronger winds become likely, an advisory may be
issued at a later time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight into Friday. Spotters are
also encouraged to pass along any reports of heavy rainfall or
flooding to the National Weather Service via email, phone or social
media.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 6:33 AM EDTSpecial Weather StatementALYFulton42 min
Nov 2, 7:16 AM EDTSpecial Weather StatementALYFulton, Montgomery, Warren44 min
Nov 2, 8:06 AM EDTSpecial Weather StatementALYAlbany, Schoharie39 min
Nov 2, 8:44 AM EDTSpecial Weather StatementALYAlbany, Rensselaer46 min
Nov 2, 9:45 AM EDTSpecial Weather StatementALYColumbia, Greene45 min
Nov 2, 3:07 PM EDTWind AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more28 hr
Nov 2, 9:47 AM EDTSpecial Weather StatementALYWindham43 min

Nearby

High Wind Watches in New York, 2018High Wind Watches in Vermont, 2018High Wind Watches in Massachusetts, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.